# SDR CALA2016010400023

- Difficulty date: January 4, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 55,540 hours, 19,686 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3086301
- Part serial: B3F422
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE IS NOT SECURED PROPERLY.  REPOSITIONED GIRT DOOR 1R SLIDE SECURED OK AMM 25-66-01-400-804, CHECK OK, ARMS OK, STOWS OK AMM 25-66-01-400-801.
